MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS TUBING SET LS

MILTENYI BIOTEC GMBH CLINIMACS TUBING SET LS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 05/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned to the manfuacturer.
 
Event or Problem Description
The leakage occurred in a clinimacs tubing set ls at the y piece of tubing above the pre-column.This event happened during a validation run.Therefore no patient was affected.

Brand Name
CLINIMACS TUBING SET LS
Common Device Name
CLINIMACS TUBING SET LS
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM  51429
MDR Report Key5671293
Report Number3005290010-2016-00068
Device Sequence Number73985
Product Code OVG
UDI-Device Identifier04049934004841
UDI-Public04049934004841
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
BH110018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number162-01
Device Lot NumberNOT KNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2016
Initial Report FDA Received Date05/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1